Giving Antibiotics For Colds Cough Accompanied By Ringing Breath In Children?
Tonight my child is intrigued by his intention to PCV but sms DsA has been postponed first because the Bapil is accompanied by breathing grok2 … finally it is prescribed by Puyer racik Bapil drug u0026amp; antibiotics brand infimycin … oh he ank I history of asthma u0026amp; inflammation of the lungs … this should enter 3 months after healing … is it safe to administer antibiotics? And then I will give you breathy drops, because sometimes the boogers are dry, but they can get sick … Is that safe? Please advise u0026amp; the answer … thank you
Hello, good night Cholifatul ...
The antibiotic you mentioned contains Azithromycin, which is a macrolide antibiotic group, one of which is used in bacterial airway infections. This class of antibiotics can be given to both adults and children. Broadly speaking, this class of antibiotics are not contraindicated in patients with asthma or pneumonia, contraindications for administration of this drug are a history of allergic antibiotics of a similar type (such as erythromycin) and a history of liver / liver dysfunction. Thus, in other words patients who have a history of asthma or pneumonia can take this drug if it is recommended by a doctor. However, considering that each patient has different health conditions, then you should make sure to go back to the pediatrician who checks your child directly.
Regarding the nasal drops you mentioned, they contain isotonic fluid, NaCl 0.9%. Isotonic fluid used in nasal drops / spray can function to maintain nasal cleanliness and moisturize the inside walls of a dry nose, for example due to colds. These drugs are classified as over-the-counter medicines, which means they can be purchased without a doctor's prescription, and are generally safe for use in children. Noteworthy from the administration of this drug is the discomfort that may be felt by children. In addition, it should also be noted that this drug is not used by others, because it is feared that it can transmit the disease being experienced. If after giving this drug your child has symptoms of irritation or allergies, such as itching, burning, redness of the skin, or difficulty breathing, then immediately stop giving medication and immediately consult your child to the doctor.
That's it, hope it helps ..